Nagoya Mathematical Journal

A correction to: ``The Schur multipliers of the Mathieu groups''

N. Burgoyne and P. Fong

Full-text: Open access

Article information

Nagoya Math. J., Volume 31 (1968), 297-304.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20.48


Burgoyne, N.; Fong, P. A correction to: ``The Schur multipliers of the Mathieu groups''. Nagoya Math. J. 31 (1968), 297--304.

Export citation


  • [1] Burgoyne, N. and Fong, P. The Schur Multipliers of the Mathieu Groups. Nagoya Math. Journal, Vol. 27 (1966), pp. 733-745. (We refer thereader to this paper for all definitions andany unexplained notation).
  • [2] Coxeter, H.S.M.Twelve Points in PG(5,3) with 95040 self-transformations. Proc. Roy. Soc.A, 247 (1958) pp. 279-293.
  • [3] Brauer, R.On groups whose order contains a prime number to thefirstpower I. Am. Jour. Math. Vol. 64 (1942), pp. 401-420.
  • [4] Stanton, R.G.TheMathieu groups. Can.Jour. Math. Vol. 3 (1951), pp. 164-174.
  • [5] Frobenius, G. Uber die Charaktere der mehrfach transitiven Gruppen. Sitz. Preuss. Akad. Wiss. (1904), pp. 558-571.
  • [6] Witt, E.Die 5-fach transitiven Gruppen von Mathieu. Abhand. Math. Sem. Ham- burg, Vol. 12 (1938), pp. 256-264.
  • [7] Cartan, H. and Eilenberg, S. Homological Algebra. Princeton (1956).
  • [8] Schur, I. Uber die Darstellung der symmetrischen und der alternierenden Gruppe durch gebrochene lineare Substitutionen. Jour, fur Math. (Crelle), Vol. 139 (1911) pp. 155-250.
  • [9] Thompson,J. Vertices and Sources. To appear in theJournal ofAlgebra. Department of Mathematics University of Illinois Chicago, Illinois